I am taking this medicen since last two years.It is working out very well.Sometime, I noticed my BP is not steady in evening. I am regular taking drinks.May be this is one of the cause.I would like to know is this medicen is having side effects.As, I have come to from my Doc..this is very safe medicen.
Blood pressure readings fluctuate throughout the day. It is not uncommon for blood pressure to go up in the evening especially if it is a time where you are busy, or stressed, or drinking more than three alcoholic drinks in the one sitting.
Here is a link to a comprehensive list of side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 1 answer
Posted 17 Aug 2010 • 1 answer
Posted 29 Sep 2013 • 2 answers
Posted 30 Sep 2015 • 0 answers
Hydrochlorothiazide - How long does it take the initial side effects to wear off when starting on...
Posted 19 Mar 2018 • 0 answers